Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 269, Number 1
HTML articles powered by AMS MathViewer

Geometric transfer and the homotopy type of the automorphism groups of a manifold
D. Burghelea and R. Lashof PDF
Trans. Amer. Math. Soc. 269 (1982), 1-38
Lipschitz spaces on stratified groups
Steven G. Krantz PDF
Trans. Amer. Math. Soc. 269 (1982), 39-66
Almost sure invariance principles for sums of $B$-valued random variables with applications to random Fourier series and the empirical characteristic process
Michael B. Marcus and Walter Philipp PDF
Trans. Amer. Math. Soc. 269 (1982), 67-90
Weighted Sobolev spaces and pseudodifferential operators with smooth symbols
Nicholas Miller PDF
Trans. Amer. Math. Soc. 269 (1982), 91-109
Canonical semi-invariants and the Plancherel formula for parabolic groups
Ronald L. Lipsman and Joseph A. Wolf PDF
Trans. Amer. Math. Soc. 269 (1982), 111-131
Dirac quantum fields on a manifold
J. Dimock PDF
Trans. Amer. Math. Soc. 269 (1982), 133-147
On the monodromy at isolated singularities of weighted homogeneous polynomials
Benjamin G. Cooper PDF
Trans. Amer. Math. Soc. 269 (1982), 149-166
Full continuous embeddings of toposes
M. Makkai PDF
Trans. Amer. Math. Soc. 269 (1982), 167-196
Coextensions of regular semigroups by rectangular bands. I
John Meakin and K. S. S. Nambooripad PDF
Trans. Amer. Math. Soc. 269 (1982), 197-224
Ideal theory in $f$-algebras
C. B. Huijsmans and B. de Pagter PDF
Trans. Amer. Math. Soc. 269 (1982), 225-245
Attractors: persistence, and density of their basins
Mike Hurley PDF
Trans. Amer. Math. Soc. 269 (1982), 247-271
A two-cardinal theorem for homogeneous sets and the elimination of Malitz quantifiers
Philipp Rothmaler and Peter Tuschik PDF
Trans. Amer. Math. Soc. 269 (1982), 273-283
An improvement of the Poincaré-Birkhoff fixed point theorem
Patricia H. Carter PDF
Trans. Amer. Math. Soc. 269 (1982), 285-299
Curvature operators and characteristic classes
Irl Bivens PDF
Trans. Amer. Math. Soc. 269 (1982), 301-310
Finite sublattices of a free lattice
J. B. Nation PDF
Trans. Amer. Math. Soc. 269 (1982), 311-337
On the critical degree of differentiability of a complex planar curve
Joseph Becker PDF
Trans. Amer. Math. Soc. 269 (1982), 339-350